# SDR MALA975353

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Engine: Ge CT79B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Condition: Failed
- Location: Rt Gearbox
- Part time: 100 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3112 - AFTER DEPARTURE, A STRONG SMELL OF FUEL WAS NOTED, ISOLATED TO THE RIGHT BLEED.  AIRCRAFT RETURNED TO DTW WITH NO INCIDENTS.  MAINTENANCE REMOVED AND REPLACED RIGHT ACCESSORY GEARBOX O-RINGS.  SECURITY AND LEAKS CHECKS GOOD.  (X)
